# SDR SWIA2021070159228

- Difficulty date: March 17, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 37,466 hours, 28,465 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: CC670122158
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R/H SLAT TRACK ACCESS PANEL 622CB TO HAVE 2 ELONGATED WHOLES.      (C-CHECK RO 6/29/2021)    RECIEVED AND DRILLED NEW SERVICEABLE PANEL 622CB IAW CRJ-700 SRM 51-40-11-001-001-A01 AND 51-24-36-001-001-A01. REF ATTACHED CONTINUATION FOR WORK PERFORMED.  REF CAMP 22334486 INSTALL OF PANEL.
